# SDR DHL2004720001

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 2111617AAG
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR INOPERATIVE.  REMOVED AND REPLACED FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT ASSEMBLY IAW B-727 M/M 33-50-111. OPS CHECKED GOOD.
